Optimal inequalities involving the scalar curvature, the mean curvature vector and the second fundamental form for pseudo Riemannian submanifolds are proved and the equality cases of these inequalities are discussed. These results are studied for submanifolds of various indefinite contact space forms.
Güneş, Rıfat; Gülbahar, Mehmet; Keleş, Sadık; and Kılıç, Erol
Optimal Inequalities for Submanifolds of an Indefinite Space Form,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
5, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss5/2